MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM System; Heart Monitoring Device

BARDY DIAGNOSTICS, INC. CAM System; Heart Monitoring Device
Model Number B1400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Type of Reportable Event Serious Injury
Event or Problem Description
Original complaint (from (b)(4)): "the pt states she had a severe reaction to the patch, she removed and returned it to the prescribing hospital.The hospital prescribed her cortisone cream and pill.The pt states the rash stayed for months".Additional information: available information indicates the patient experienced irritation at the device application site.The patient sought medical treatment and was prescribed a topical corticosteroid cream and an oral steroid medication.The patient reported that the irritation was localized to the exact area where the monitor had been worn and did not spread beyond the application site.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation despite multiple documented retrieval attempts and was ultimately unable to be returned for investigation.Review of the associated device history record (dhr (b)(4)) confirmed device traceability, including a build date of (b)(6)2025, expiration date of (b)(6)2027, and battrode lot number 045953.Review of the available manufacturing records did not identify any manufacturing nonconformances or anomalies that would indicate the device failed to meet established release requirements prior to distribution.The associated certificate(s) of conformance and manufacturing records were available for review through the identified dhr.Based on the available information, there is no evidence of a device malfunction, manufacturing nonconformance, or device failure that caused or contributed to the reported event.The cam product instructions for use (ifu) lists skin irritation, allergic skin reactions and allergic symptoms as potential risks associated with device use.The ifu instructs patients to remove the cam immediately and contact their physician if irritation such as redness, severe itching, or allergic symptoms develop.

Brand Name
CAM System
Common Device Name
Heart Monitoring Device
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
Qualitel Corporation
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key50487120
Report Number3014226707-2026-00009
Device Sequence Number10094049
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberB1400
Device Lot Number194545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexUnknown